# SDR 2009FA0000208

- Difficulty date: February 26, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N7YF
- Make and model: Beech A36
- Aircraft serial: E3496
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 355211588
- Condition: Corroded
- Location: Elevator
- Part time: 1,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 27-3935 ELEVATOR BELLCRANK BRG REPLACEMENT, CORROSION WAS FOUND INSIDE THE BELLCRANK BEARING BOSS.  THIS CORROSION IS BETWEEN THE 2 BEARING SEAT AREAS.  (K)
